# SDR SWAA2025071580981

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS400 TO BS480 STR26L WL152.7 AT FWD CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BETWEEN BS400 TO BS500D STR26L WL152.7 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 53-00-53-2R-6 REPAIR 6; AND DWG: 143A7500 SHEET: 71 REV - AND DWG 143A7505 SHEET: 6 REV D.
